RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Andreev, Sergei Mikhailovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:35
Abstract pages:25

http://www.mathnet.ru/eng/person108381
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1987
1. S. M. Andreev, N. A. Samoilova, Yu. A. Davidovich, S. V. Rogozhin, “Polymeric Reagents in the Synthesis of Peptides”, Usp. Khim., 56:4 (1987),  629–655  mathnet; Russian Chem. Reviews, 56:4 (1987), 366–381

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019